CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Nonexistence of time-periodic solutions of the Dirac equation in non-extreme Kerr-Newman-AdS spacetime 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 1, 页码: 73-82
Authors:  Wang, Yaohua;  Zhang, Xiao
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Dirac equation  Kerr-Newman-AdS spacetime  eigenvalues  
Nonexistence of time-periodic solutions of the Dirac equation in non-extreme Kerr-Newman-AdS spacetime 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 1, 页码: 73
Authors:  Wang, Yaohua;  Zhang, Xiao
Favorite  |  View/Download:4/0  |  Submit date:2019/12/31